# SDR SWIA2023012467164

- Difficulty date: January 6, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 21,133 hours, 11,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Frm 98 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME TO STRINGER SHEAR TIE AT FR89R STGR 17R.     REMOVED AND REPLACED STRINGER SHEAR TIE AT FR89R STGR 17R REF. EMB SRM 51-40-08.
